Admissible forms of elastic laws of deformation in the constitutive relations of elastoplasticity
Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 1, pp. 21-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{SJIM_1998_1_1_a2,
author = {B. D. Annin and S. N. Korobeinikov},
title = {Admissible forms of elastic laws of deformation in the constitutive relations of elastoplasticity},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {21--34},
year = {1998},
volume = {1},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a2/}
}
TY - JOUR AU - B. D. Annin AU - S. N. Korobeinikov TI - Admissible forms of elastic laws of deformation in the constitutive relations of elastoplasticity JO - Sibirskij žurnal industrialʹnoj matematiki PY - 1998 SP - 21 EP - 34 VL - 1 IS - 1 UR - http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a2/ LA - ru ID - SJIM_1998_1_1_a2 ER -
%0 Journal Article %A B. D. Annin %A S. N. Korobeinikov %T Admissible forms of elastic laws of deformation in the constitutive relations of elastoplasticity %J Sibirskij žurnal industrialʹnoj matematiki %D 1998 %P 21-34 %V 1 %N 1 %U http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a2/ %G ru %F SJIM_1998_1_1_a2
B. D. Annin; S. N. Korobeinikov. Admissible forms of elastic laws of deformation in the constitutive relations of elastoplasticity. Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 1, pp. 21-34. http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a2/